Translator Disclaimer
October 2016 Resurgence of formal series solutions of nonlinear differential and difference equations
Shingo Kamimoto
Proc. Japan Acad. Ser. A Math. Sci. 92(8): 92-95 (October 2016). DOI: 10.3792/pjaa.92.92

Abstract

We discuss the resurgence of formal series solutions of nonlinear differential and difference equations of level 1. We derive an estimate for iterated convolution products. We describe the possible location of the singularities of their Borel transforms.

Citation

Download Citation

Shingo Kamimoto. "Resurgence of formal series solutions of nonlinear differential and difference equations." Proc. Japan Acad. Ser. A Math. Sci. 92 (8) 92 - 95, October 2016. https://doi.org/10.3792/pjaa.92.92

Information

Published: October 2016
First available in Project Euclid: 3 October 2016

zbMATH: 1354.34143
MathSciNet: MR3554862
Digital Object Identifier: 10.3792/pjaa.92.92

Subjects:
Primary: 34M25, 34M30, 34M40

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.92 • No. 8 • October 2016
Back to Top